# SDR SCNA20240309089

- Difficulty date: September 22, 2023
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 70,390 hours, 26,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT WET AREA BS987+2 RBL32 WL208. REMOVED & REPLACED THE DAMAGED WEB AT AFT WET AREA BS987 + 2, RBL 32 W/L 208 TO 1016 RBL 44 IAW SRM 51-40-02-OG-0 & DWG #147A5700
